# SDR DL72S002028

- Difficulty date: October 16, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- Aircraft time: 73,845 hours, 57,741 cycles
- Engine: Pwa JT8D15
- Engine time: 68,443 hours, 53,024 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Part time: 68,443 hours, 53,024 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: E, C

## Discrepancy

DURING TAKEOFF, A/C SUFFERED BIRD STRIKE, FODDING OUT NR 1 ENGINE.  REPLACED ENGINE.
